# SDR AALA2009012600365

- Difficulty date: January 26, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 34G INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 34G.
